MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; HYPODERMIC NEEDLE
Model Number MC+SDX01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reported condition: front rotor panel flat head screw is missing.The national service engineer installed new blood pump rotor assembly serial# (b)(6) and perform blood pump occlusion and adjustment procedure.Machine operates per manufacturer specifications.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key23411278
Report Number3016250252-2025-00016
Device Sequence Number18413262
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown